Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/237903
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE DE ESTADUAL DE CAMPINASpt_BR
dc.typeArtigo de periódicopt_BR
dc.titleChaos In The Kepler Problem With Quadrupole Perturbationspt_BR
unicamp.authorDepetri, G., Instituto De Física Gleb Wataghin, Universidade Estadual De Campinas, Campinas, SP, Brazilpt_BR
unicamp.authorSaa, A., Departamento De Matemática Aplicada, Universidade Estadual De Campinas, Campinas, SP, Brazilpt_BR
dc.description.abstractWe use the Melnikov integral method to prove that the Hamiltonian flow on the zero-energy manifold for the Kepler problem perturbed by a quadrupole moment is chaotic, irrespective of the perturbation being of prolate or oblate type. This result helps to elucidate some recent conflicting works in the physics literature based on numerical simulations. © Springer Science+Business Media New York 2015en
dc.relation.ispartofFields Institute Communicationspt_BR
dc.publisherSpringer New York LLCpt_BR
dc.date.issued2015pt_BR
dc.identifier.citationFields Institute Communications. Springer New York Llc, v. 73, p. 93 - 98, 2015.pt_BR
dc.language.isoenpt_BR
dc.description.volume73pt_BR
dc.description.firstpage93pt_BR
dc.description.lastpage98pt_BR
dc.rightsfechadopt_BR
dc.sourceScopuspt_BR
dc.identifier.issn10695265pt_BR
dc.identifier.doi10.1007/978-1-4939-2441-7_5pt_BR
dc.identifier.urlhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84928313789&partnerID=40&md5=bf8822d3d7115e374de87cfabe72a994pt_BR
dc.description.sponsorshipCSF11/2012, CNPq, Conselho Nacional de Desenvolvimento Científico e Tecnológicopt_BR
dc.description.sponsorship1Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)pt_BR
dc.date.available2016-06-03T20:12:48Z-
dc.date.accessioned2016-06-03T20:12:48Z-
dc.description.provenanceMade available in DSpace on 2016-06-03T20:12:48Z (GMT). No. of bitstreams: 1 2-s2.0-84928313789.pdf: 188290 bytes, checksum: 79ddb9e1e10844298f775a9a75be22f0 (MD5) Previous issue date: 2015en
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/237903-
dc.identifier.idScopus2-s2.0-84928313789pt_BR
dc.description.referenceAbraham, R., Marsden, J.E., (2008) Foundations of Mechanics, , 2nd edn. AMS, Providencept_BR
dc.description.referenceDiacu, F., Pérez-Chavela, E., Santoprete, M., The Kepler problem with anisotropic perturbations (2005) J. Math. Phys, 72701, p. 46pt_BR
dc.description.referenceLandau, L.D., Lifshitz, E.M., (1969) Mechanics. Pergamon Press, Oxfordpt_BR
dc.description.referenceGueron, E., Letelier, P.S., Chaotic motion around prolate deformed bodies. Phys (2001) Rev. E, 35201, p. 63pt_BR
dc.description.referenceBoccalleti, D., Pucacco, G., Theory of Orbits (2004) Perturbative and Geometrical Methods, 2. , Springer, New Yorkpt_BR
dc.description.referenceSaa, A., Venegeroles, R., Chaos around the superposition of a black-hole and a thin disk. Phys (1999) Lett, 259, p. 201pt_BR
dc.description.referenceSaa, A., Chaos around the superposition of a monopole and a thick disk. Phys (2000) Lett, 269, p. 204pt_BR
dc.description.referenceSaa, A., On the viability of local criteria for chaos (2004) Ann. Phys, 314, p. 508pt_BR
dc.description.referenceLetelier, P.S., Ramos-Caro, J., López-Suspes, F., Chaotic motion in axially symmetric potentials with oblate quadrupole deformation. Phys (2011) Lett, 375, p. 3655pt_BR
dc.description.referenceHolmes, P.J., Marsden, J.E., Melnikov’s method and Arnold diffusion for perturbations of integrable Hamiltonian systems (1982) J. Math. Phys, 23, p. 669pt_BR
dc.description.referenceCicogna, G., Santoprete, M., Mel’nikov method revisited. Regul (2001) Chaotic Dyn, 6, p. 377pt_BR
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84928313789.pdf183.88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.